RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2002, Volume 76, Issue 1, Pages 68–73 (Mi jetpl2862)  

MISCELLANEOUS

On the reactions $A+A+\ldots+A\to 0$ at a one-dimensional periodic lattice of catalytic centers: Exact solution

A. A. Naidenova, S. K. Nechaevab

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b UMR 8626, CNRS-Université Paris XI, LPTMS, Université Paris Sud

Abstract: The kinetics of the diffusion-controlled chemical reactions $A+A+\ldots+A\to 0$ that occur at catalytic centers periodically arranged along a straight line is considered. Modes of the behavior of reaction probability $W(t)$ were studied at different times and different densities of the catalyst. Within the Smoluchowski approximation, it was rigorously proved that at large times the function $W(t)$ is independent of the lattice period. This means that, in the given asymptotic mode, the probability of the reaction on a lattice with a catalyst placed in each lattice site is the same as on a lattice with a catalyst placed in sparse sites.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2002, 76:1, 61–65

Document Type: Article
PACS: 02.50.-r, 82.20.-w
Received: 27.02.2002
Revised: 07.05.2002

Citation: A. A. Naidenov, S. K. Nechaev, “On the reactions $A+A+\ldots+A\to 0$ at a one-dimensional periodic lattice of catalytic centers: Exact solution”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:1 (2002), 68–73; JETP Letters, 76:1 (2002), 61–65

Citation in format AMSBIB
\Bibitem{NaiNec02}
\by A.~A.~Naidenov, S.~K.~Nechaev
\paper On the reactions $A+A+\ldots+A\to 0$ at a one-dimensional periodic lattice of catalytic centers: Exact solution
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2002
\vol 76
\issue 1
\pages 68--73
\mathnet{http://mi.mathnet.ru/jetpl2862}
\transl
\jour JETP Letters
\yr 2002
\vol 76
\issue 1
\pages 61--65
\crossref{https://doi.org/10.1134/1.1507229}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040076609}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2862
  • http://mi.mathnet.ru/eng/jetpl/v76/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:63
    Full text:22
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019